Doctor insights on:
What Is The Best Treatment For Loss Of Sex Drive
Hi: If your sex drive was better before Mirena then having it removed might end up being your option. You could have hormone levels checked for DHEAS, progesterone and Testosterone. If these are off a BHRT physician might be able to mix up a cream that you would apply in the labial/clitoral area that might help. Some herbal formulations might help too. ...Read more
If a female is having low sex drive and oligomenorrhea, what will be the possible treatment.Plz help?
Hormonal imbalance: You hormones are getting out of balance. Some herbs may have phytoestrogens and other compounds that may affect hormones. Check your hormones. ...Read more
Can rough masturbation cause penile nerve damage and symptoms include loss of penile senstivity and feeling low sex drive and libido how to cure this?
Rough masturbation: NazirM ~ rough -housing an organ, so delicate, useful and architecturally perfect for function causes unnecessary pain and swelling only. Such a pity to disrespect something that if treated with tender circumspection, could possibly deliver a life time of contentment! Be kind to your penis! You will need it every day of your life, I promise ! :-))) ...Read moreSee 1 more doctor answer
Hello Dr. I would like to know for low sex drive in women if the best doctor is endocrinology or gynecologist?
Low sex drive: Causes of low sex drive in people are so varied I would start with the Family physician who knows the couple. it can be relative to a high sex drive in the male or unhappiness, fatigue, disease or, G-d forbid, a poor lover. The verdict is still out on the female Viagra. A sex therapist is a fair alternative. Check the Yellow Pages. ...Read moreSee 2 more doctor answers
What is the best and healthiest way to heighten a woman's libido if she has a low sex drive to allow her to want sex more often? Low sex drive for as long as she can remember, even when first being sexually active. 27 years old. She wants a higher sex d
The : The short answer would be to visit an endocrinologist. There has been some success with low dose testosterone therapy in women with low sex drives. Don't forget conditions such as depression, stress, and fatigue can contribute to this problem and need to be addressed if present. The person in question should also schedule a complete history and physical to help determine if there are other issues causing or contributing to this problem. Good luck! ...Read more
Wellbutrin: Again, wellbutrin is a good antidepressant that's not likely to cause weight gain -- and it's also unassociated with sexual dysfunction. In fact some doctors have prescribed it along with other antidepressants in hopes of countering ssri-related sexual dysfunction. Watch the alcohol you're drinking for both of these potential effects, though. Discuss with your own physician. ...Read moreSee 1 more doctor answer
Female. Had high libido between 16-18 y/o. I'm 19 now & I loss my libido. What happened to me? Is it abnormal to have low sex drive as a teen?
Could be due to: age, your partner or just normal aging process. Getting older and maturing might be calming you down. Its very hard to say. People's idea of low and high vary too. What is high for you sex every night? and low is now sex once a week, which might be perfectly normal. Try not to panic and accept yourself for who you are and find a partner who does too. Good luck. See a counselor for information ide ...Read more
Can stress be the cause of me feeling tired, losing interest of things i had a lot of interest in, low sex drive, sadness, and loss of motivation?
Stress & depression: You list here several of the main symptoms of major depressive disorder. Life stresses can certainly trigger depressive episodes -- but you also need to see your primary care doctor to investigate for any other illnesses that can look like depression, but aren't. Depression is certainly treatable with a combination of psychotherapy and possibly medications if necessary. Good luck to you. ...Read moreSee 1 more doctor answer
Using mirena. Noticed no period in 45 days, bad acne. Low sex drive, & agitation, some loss of hair. Should i see my doctor or is this normal?
Check with Doctor: I have seen many patients that develop acne after starting with mirena. It can be caused by a flux in hormones that occurs with mirena. Hormone related acne can be treated with anti-androgenic medications like spironolactone. The other side effects can be associated with mirena, but as with any new medication, if you are experiencing adverse side effects, it is best to contact your prescribing dr. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- What is the best treatment for loss of appetite?
- What is the best treatment for loss of bowel control?
- What is the best treatment for loss of bladder control?
- Ask a doctor a question free online
- What is the best treatment for loss of motor skills?
- What is the best treatment for loss of use of arms?
- What is the best treatment for mild loss of sensation in the limbs?
- What is the best treatment for loss of speech?
- Talk to a gynecologist online for free